MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036129300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was returned without the introducer sheath.Visual inspection of the device revealed that the main coil was heavily stretched and broken.The main coil suture was damaged.In addition the delivery wire was found kinked likely due to handling.Functional testing could not be performed due to the condition of the returned device.Information available indicated that the main and delivery wire were confirmed to be in good condition prior to use.It is likely that the break as well as damages observed to the main coil were due to some procedural/anatomical factor limiting its performance.Based on the investigation results and available an assignable cause of operational context has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device noted that the main coil was broken/ fractured.No consequences to the patient were reported.

Brand Name
TARGET XL 360 SOFT 9MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6446442
Report Number3008881809-2017-00096
Device Sequence Number425041
Product Code HCG
UDI-Device Identifier04546540711618
UDI-Public(01)04546540711618(17)190331(10)18954484
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberM0036129300
Device Lot Number18954484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1